# SDR HEEA084411

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 8,006 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121627
- Part serial: 3902
- Condition: Corroded
- Location: Vor Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT CHANGE FREQUENCY. FOUND CORROSION ON SWITCH S104 AND INSERT FACEPLATE, LOCK RING AND PHOTOCELL V101 BAD.  UNIT NEEDS KNOB KIT.  CLEANED CORROSION AND REPLACED FACEPLATE, LOCK RING AND PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
